# SDR GLBA2012091000050

- Difficulty date: September 10, 2012
- Submitted: September 13, 2012
- Operation: Air carrier
- Aircraft: N208GL
- Make and model: Beech 1900D
- Aircraft serial: UE208
- Aircraft time: 34,218 hours, 40,996 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION,  FOUND A CRACK IN THE VERTICAL STAB LT SPAR CAP ANGLE AT 20 PERCENT AT VXX 84.10, 1.25" IN LENGTH.   REPAIRED AFFECTED AREA IAW EO 12-1900-55-030.   MAJOR REPAIR.
